MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the first and second event, the investigation did not identify a product problem.The cause of the event could not be determined.Assays from different vendors can generate different values.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and differences in the standardization methodology used.For the third and fourth event, the investigation is ongoing.There were no follow up/corrective actions.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 4 malfunction event.Erroneous low results for the tsh elecsys cobas e 200 assay.The events involved a total of four patients.Two of the patients' ages ranged from 14 to 84 years.There was 1 female and 1 male.
 
Additional Manufacturer Narrative
For one of the pending events, the investigation determined that for tsh that the mathematical differences of the tsh values, generated with the analyzers from roche diagnostics and siemens, are caused by differences of the setups of the assays, the antibodies used and differences of the standardization materials and procedures used.There were no follow up activities.For the other pending event, the investigation determined sample from the patient contained an interfering factor to a component of the reagent.This interference is documented in product labeling for the assay.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8830158
Report Number1823260-2019-90178
Device Sequence Number2743083
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTSH
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date10/22/2019
Patient Sequence Number1